# SDR AALA20030351

- Difficulty date: March 27, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLINKING GEN DRIVE LIGHT FOLLOWED BY A STEADY RT GEN DRIVE EICAS MESSAGE, DISCONNECTED RIGHT IDG.  PLACARDED RIGHT IDG INOPERATIVE PER MEL REF 24-1 AUTH.  CHECKED AND FILLED TO LEVEL IDG OIL LEVELS ALSO CHECKED APU OIL LEVEL FOUND NORMAL ENTERED IN MIC SHEET DEF RED 24-1 AUTH NR 3-129DC-A.  REPLACED RIGHT ENG IDG OPS AND LEAK CHECK NORMAL.  REMOVED PLAC, CLD MIC SHEET, RAN ENGINE CK IDG LOAD CK OK.  (M)
